# SDR 99ZZZX4622

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954
- Make and model: Beech H-18
- Aircraft serial: BA670
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 8,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION AND CRACKS ON MAIN WING SPAR.  INDICATIONS WERE FOUND ON RADIOGRAPHIC VIEWS.  REFERENCE AD 75-27-09 R2 COPY OF INSPECTION.
